# SDR EIA2005203

- Difficulty date: October 14, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 FLOORBEAM UPPER CHORD FWD FLANGE FLOOR PANEL AT HOLE FOUND SHORT OF E/D AT LBL 36", 30", 21", 16", RBL 9.5', 16.5", 20", AND 25".  REPAIRED DEFECTIVE FLOORBEAMS UPPER CHORD PER SB 747-53A2452 FIG 7.
